# SDR AALA202309250333

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 67,363 hours, 33,686 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664605
- Part serial: A6611
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 52,467 hours, 29,236 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAT IN BASE MAINTENANCE: FORWARD PASSENGER CREW DOOR 831 ESCAPE SLIDE RAFT IS DEFORMED. REPLACED RAFT PER TASK CARD 26L00025011.
